I put on a new post 6 days ago having found this great site. It has been so great to chat with others who understand and can give support.
My initial post explained how I was diagnosed last Oct, and have been reducing my steroids from 15 down to 6mg. I also asked if others had similar symptoms.
I wasn't pain free at 6 mg. I had been taking 3 mg morning and night. I read on here that taking it all in one dose in the morning seemed to work best. So the following day, 5 days ago I changed to take the 6mg in the morning. Since then I have been really suffering, awake during the night with awful muscular pains. I have even been taking the dose about 4 am and going back to sleep. The mornings have just been awful, not being able to do much at all and gradually during the day it eases, but not as good as it was. In desperation yesterday at about 4 am, I increased my steroids back to 7 mg. I understand it is early days and I have messed with my steroids which may take time to settle now.
My dilemma is now what to do? I am supposed to be going to a music festival camping on Friday. This has been the highlight of my summer plans, and as I am find it absolutely impossible that I could go. Quite frankly I would rather just stay home, but would be letting down special friends if I don't go. What is the best thing for me to do right now? Go back to taking the steroids split into two as I was doing originally? Will this not just unsettle things again? Im guessing there is not going to be a definite answer as we are all individuals in this. Or should I stick at what Im currently doing and hope there will be improvement soon.? Going to my GP is not an option as sadly I don't thinks he really understands. Or would you suggest I increase my steroids higher?
Feeling absolutely sorry for myself, but definitely not wallowing! What an awful illness this is. Looking forward to some support.